# SDR RAIA00411015

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 202,001 hours, 19,117 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: C40648
- Condition: Failed
- Location: Prop Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - RIGHT PROP HEAT FAIL.  MAINTENANCE REMOVED AND REPLACED PROP BOOT HARNESS NR 4 BLADE RIGHT PROP.
